Open Access
Translator Disclaimer
2001 Existence of non-topological solutions for a nonlinear elliptic equation arising from Chern-Simons-Higgs theory in a general background metric
Kazuhiro Kurata
Differential Integral Equations 14(8): 925-935 (2001).

Abstract

In this paper we show the existence of non-topological 0-vortex and 1-vortex solutions for a nonlinear elliptic equation arising from Chern-Simons-Higgs theory in a general background metric $(g_{\mu\nu})=diag(1, -k(x), -k(x))$ with decay $k(x)=O(|x|^{-l})$ for some $ l >2$ at infinity.

Citation

Download Citation

Kazuhiro Kurata. "Existence of non-topological solutions for a nonlinear elliptic equation arising from Chern-Simons-Higgs theory in a general background metric." Differential Integral Equations 14 (8) 925 - 935, 2001.

Information

Published: 2001
First available in Project Euclid: 21 December 2012

zbMATH: 1027.35022
MathSciNet: MR1827096

Subjects:
Primary: 58E15
Secondary: 35J20 , 35J60 , 58J90

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.14 • No. 8 • 2001
Back to Top